# SDR IXXA9609

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: H141003
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IN PREPARATION FOR LANDING AT DAY, THE LANDING GEAR WAS EXTENDED, BUT NO SAFE INDICATION WAS PRESENT FOR THE RIGHT MLG.  THE AIRCRAFT ACCOMPLISHED A FLY-BY OF THE CONTROL TOWER AND OBTAINED VISUAL VERIFICATION THAT THE RIGHT MLG WAS EXTENDED.  A NORMAL LANDING WAS ACCOMPLISHED.  MAINTENANCE DETERMINED THAT THE RIGHT MLG DOWNLOCK SWITCH HAD FAILED INTERNALLY, CAUSING AND INDICATION PROBLEM.  THE RIGHT MLG DOWNLOCK SWITCH WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
